The weak coupling limit of disordered copolymer models

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (6), pp.2322-2378
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00557920
Contributeur : Serena Benassù <>
Soumis le : jeudi 20 janvier 2011 - 12:03:23
Dernière modification le : lundi 29 mai 2017 - 14:27:17

Identifiants

  • HAL Id : hal-00557920, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

G. Giacomin, F. Caravenna. The weak coupling limit of disordered copolymer models. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (6), pp.2322-2378. 〈hal-00557920〉

Partager

Métriques

Consultations de la notice

49